Pleating coordinates for the Earle embedding
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 10 (2001) no. 1, pp. 69-105.
@article{AFST_2001_6_10_1_69_0,
     author = {Komori, Yohei and Series, Caroline},
     title = {Pleating coordinates for the {Earle} embedding},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {69--105},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {Ser. 6, 10},
     number = {1},
     year = {2001},
     mrnumber = {1928990},
     zbl = {1004.30031},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2001_6_10_1_69_0/}
}
TY  - JOUR
AU  - Komori, Yohei
AU  - Series, Caroline
TI  - Pleating coordinates for the Earle embedding
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2001
SP  - 69
EP  - 105
VL  - 10
IS  - 1
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_2001_6_10_1_69_0/
LA  - en
ID  - AFST_2001_6_10_1_69_0
ER  - 
%0 Journal Article
%A Komori, Yohei
%A Series, Caroline
%T Pleating coordinates for the Earle embedding
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2001
%P 69-105
%V 10
%N 1
%I Université Paul Sabatier. Faculté des sciences
%C Toulouse
%U http://www.numdam.org/item/AFST_2001_6_10_1_69_0/
%G en
%F AFST_2001_6_10_1_69_0
Komori, Yohei; Series, Caroline. Pleating coordinates for the Earle embedding. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 10 (2001) no. 1, pp. 69-105. http://www.numdam.org/item/AFST_2001_6_10_1_69_0/

[1] Ahlfors (L.V.). - Lectures on Quasiconformal Mappings Wadsworth and Brooks/Cole Mathematics Series, 1987. | MR | Zbl

[2] Beardon (A.F.). - The geometry of discrete groups, Springer-Verlag, 1983. | MR | Zbl

[3] Birman (J.) and Series (C.). - Algebraic linearity for an automorphism of a surface group, Journal of Pure and Applied Algebra 52 (1988), 227-275. | MR | Zbl

[4] Epstein (D.B.A.), Canary (R.D.) and Green (P.). - Notes on notes of Thurston, in Analytical and Geometric Aspects of Hyperbolic Space, D.B.A. Epstein, ed., LMS Lecture Notes 111, 112-253, Cambridge University Press, 1987. | MR | Zbl

[5] Earle (C.J.). - Some intrinsic coordinates on Teichmüller space, Proc. Amer. Math. Soc. 83 (1981), 527-531. | MR | Zbl

[6] Epstein (D.B.) and Marden (A.). - Convex hulls in hyperbolic space, a theorem of Sullivan, and measured pleated surfaces, in Analytical and Geometric Aspects of Hyperbolic Space, D.B.A. Epstein, ed., LMS Lecture Notes 111, 112-253, Cambridge University Press, 1987. | MR | Zbl

[7] Jørgensen (T.). - Once punctured tori, unpublished preprint.

[8] Keen (L.). - Teichmüller Space of Punctured Tori: I, Complex Variables, 2 (1983), 199-211. | Zbl

[9] Keen (L.), Maskit (B.) and Series (C.). - Geometric finiteness and uniqueness for Kleinian groups with circle packing limit sets, J. Reine Angew. Math. 436 (1993), 209-219. | MR | Zbl

[10] Keen (L.) and Series (C.). - Pleating coordinates for the Maskit embedding of the Teichmüller space of punctured tori, Topology 32 (1993), 719-749. | MR | Zbl

[11] Keen (L.) and Series (C.). - The Riley slice of Schottky space, Proc. London Math. Soc. 69 (1994), 72-90. | MR | Zbl

[12] Keen (L.) and Series (C.). - Continuity of convex hull boundaries, Pacific. J. Math. 168 (1995), 183-206. | MR | Zbl

[13] Keen (L.) and Series (C.). - How to bend pairs of punctured tori, in Lipa's Legacy, J. Dodziuk and L. Keen eds, Contemporary Mathematics 211 (1997), 359-387. | MR | Zbl

[14] Keen (L.) and Series (C.). - Pleating invariants for punctured torus groups, Warwick University preprint, 10/1998. | MR

[15] Kerckhoff (S.), The Nielsen realization problem, Ann. of Math., 117(2) (1983), 235-265. | MR | Zbl

[16] Kerckhoff (S.). - Earthquakes are analytic, Comment. Mat. Helv., 60 (1985), 17-30. | MR | Zbl

[17] Komori (Y.) and Series (C.). - The Riley slice revisited, in Geometry and Topology Monographs Volume 1: The Epstein Birthday Schrift (1998), 303-316. | MR | Zbl

[18] Kra (I.). - Deformation spaces, in A crash course on Kleinian groups, 48-70, Lecture Notes in Maths. 400, Springer-Verlag 1974. | MR | Zbl

[19] Kra (I.). - On algebraic curves (of low genus) defined by Kleinian groups, Annales Polonici Math. XLVI (1985), 147-156. | MR | Zbl

[20] Kra (I.) and Maskit (B.). - Bases for quadratic differentials, Comment. Math. Helv. 57 (1982), 603-626. | MR | Zbl

[21] Marden (A.). - The geometry of finitely generated Kleinian groups, Ann. Math. 99 (1974), 383-462. | MR | Zbl

[22] Maskit (B.). - Comparison of hyperbolic and extremal lengths, Ann. Acad. Sci. Fenniae. Ser. A.I. Math. 10 (1985), 381-386. | MR | Zbl

[23] Matthews (C.A.). - Mappings between one-dimensional Teichmüller spaces, Experimental Mathematics, to appear. | MR

[24] Mcmullen (C.T.). - Complex earthquakes and Teichmüller theory, J. Amer. Math. Soc. 11 (1998), 283-320. | MR | Zbl

[25] Minsky (Y.). - The classification of punctured-torus groups, Ann. of Math. 149 (1999), 559-626. | MR | Zbl

[26] Mumford (D.), Series (C.), Wright (D.). - Indra's Pearls, Cambridge University Press, to appear. | MR | Zbl

[27] Parker (J.R.) and Series (C.). - Bending formulae for convex hull boundaries, Journal d'Analyse Math. 67 (1995), 165-198. | MR | Zbl

[28] Parkkonen (J.). - The outside of the Teichmüller space of punctured tori in Maskit's embedding, Ann. Acad. Sci. Fenn. Math. 24 (1999), 305-342. | MR | Zbl

[29] Pommerenke (C.). - Boundary Behaviour of Conformal Maps, Springer-Verlag, 1991. | MR | Zbl

[30] Series (C.). - The geometry of Markoff numbers, Math. Intelligencer 7 (1985), 20-29. | MR | Zbl

[31] Thurston (W.). - Geometry and Topology of Three-Manifolds, Princeton lecture notes, 1979.

[32] Wright (D.J.). - The shape of the boundary of Maskit's embedding of the Teichmüller space of once punctured tori, unpublished preprint.